| Model Number |
IntelliSpace Cardiovascular |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips identified an issue internally on the intellispace cardiovascular (iscv) indicated that the "create order" functionality does not work as expected for the "reviewer" and "ordered by" fields.Specifically, users are unable to type a name and select it from the displayed list.The device was not in clinical use at the time of the event, and no adverse event or patient harm was reported (pr 7628767).Philips has started an investigation of this complaint.